# SDR AALA981007

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frame 13
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK BETWEEN TWO FASTER A JUNTION OF FRAME TO RT OUTBOARD WHEEL WELL WEB.  INSTALL DOUBLERS PER AIRBUS DRAWING R53610650 AND ESO 30595, DATED 5/12/98 AND 5/18/98, 5/14/98.  (M)
